# SDR UPS08M51416

- Difficulty date: December 28, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 36,190 hours, 6,965 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED LE RIB FITTING IB OF NR 16 SLAT TRACK IS CRACKED.  REMOVED AND REPLACED RIB FITTING IAW MD-11 SRM 51-35-01 AND 51-33-01.
